I haven't heard of anyone gaining weight like that, I would contact your doctor and let him know.
I would think that's highly unusual, and you should really contact your doctor asap cause it may be serious and maybe your meds need to be adjusted accordingly. So do you think that you have ascites right now while being on Harvoni? Also, are you on Ribavirin and are your water pills, Lasix?
That's unusual that you would have ascites after starting Harvoni. Either way, see your doctor and call Gilead the drug manufacturer to see what they say about it. First, see your doctor though as you need to find out how to proceed. Your doctor may want you to add Ribavirin to your meds just for an extra boost. Please let me know what happens, as we are all on here to find out more about this hideous HepC. good luck!
Healthcare professionals and patients may request specific product information or report an adverse event or product complaint with one of Gilead’s marketed and investigational products from the Medical Information Department. For more information, please call 1-800-GILEAD-5 (1-800-445-3235), Option 2. - See more at: http://www.gilead.com/medicines/request-information#sthash.VteTkfpW.dpuf